A classification of the six-point prime metrics

Koolen, Jack, Moulton, Vincent and Tönges, Udo (2000) A classification of the six-point prime metrics. European Journal of Combinatorics, 21 (6). pp. 815-829. ISSN 0195-6698

Full text not available from this repository. (Request a copy)

Abstract

The notion of a coherent decomposition of a metric on a finite set has proven fruitful, with applications to areas such as the geometry of metric cones and bioinformatics. In order to obtain a deeper insight into these decompositions it is important to improve our knowledge of those metrics which cannot be coherently decomposed in a non-trivial way, i.e., the prime metrics. In this paper we classify the prime metrics on six points.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 26 Aug 2011 14:42
Last Modified: 21 Apr 2020 21:12
URI: https://ueaeprints.uea.ac.uk/id/eprint/22621
DOI: 10.1006/eujc.2000.0386

Actions (login required)

View Item View Item